# SDR 2022FA0000027

- Difficulty date: January 16, 2022
- Submitted: January 16, 2022
- Operation: General aviation
- Make and model: Cessna 182L
- Engine: Cont O470R
- System (JASC): 7603 · Power Lever
- Part: Screw
- Condition: Missing
- Location: Sleeve
- Part time: 2,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE PORT THROUGH FIRE WALL OUTER SLEEVE LOST LOWER SCREW ALLOWING SHIELD FIREWALL GROMMET ATTACHMENT PART (S-352) HOUSING OF SEAL TO WEAR INTO THE CABLE ALMOST 1/2 WAY INTO INTERIOR CABLE, CAUSING INTERIOR CABLE TO BEGIN TO BIND.  REPLACED CABLE WITH NEW AND ALSO REPLACED THE GROMMET AND PROPERLY SECURED WITH APPROVED FASTENERS. JUST A WARNING FOR OTHERS TO BE ON THE LOOK OUT FOR THIS. IT IS VARY HARD TO SEE AS ALTERNATOR SET'S IN AN AREA IN FRONT OF SHIELD.
